# SDR SIMA200718602

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 8,104 hours, 7,654 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURE CONTROL INOPERATIVE, DIVERTED TO ACT.  PERFORMED OPERATIONAL OF PRESSURE CONTROL SYSTEM IN AUTO MODE IAW EMB AMM 21-31-00 WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
